# SDR UPS04843100

- Difficulty date: August 23, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 72,252 hours, 48,264 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Part number: SRO9538005
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERT STAB LOWER FRONT SPAR EXTERNAL DRAG ANGLE CRACKED AT STA 1756.  REMOVED DOUBLER PER SRM 51-3-0, 51-1-21.  STOP DRILLED CRACK PER SRM 53-2-0, NDT VERIFIED STOP DRILL PER SPM 06-10-01.001.  FABBED REPAIR ANGLE FROM S25043-17-7PH .080.  HEAT TREATED PER AMS 2759 & SRM 51-1-6.  INSTALLED ANGLE PER SRM 53-2-5 FIG 16A, 51-1-20D, 51-1-15, SAA SK-708-048.
